# SDR 98FDEA00725

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Miswired
- Location: B Hyd Syst
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

98-293  AT FLT LVL 330 HAD KW SPIKE TO 40 KW ON ALL 3 GEN.  AUTOPILOT DISCONN AND CAPT ADC FAILED MOMENTARILY.  COCKPIT LIGHT DIMMED DURING FLUXES.  REWIRED B SYS HYD SWITCH.  RAN MOTOR WITH LOAD APLIED.  GEN IND NORM.
